Recent Issues
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
To Appear
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
Other MSP Journals
In  Forthcoming  Issues
A dynamical Borel-Cantelli lemma via improvements to Dirichlet's theorem

Dmitry Kleinbock, Shucheng Yu

A convexity criterion for unique ergodicity of interval exchange transformations

Rene Rühr

The sum-of-digits function on arithmetic progressions

Lukas Spiegelhofer, Thomas Stoll